# SDR IPXA10561191

- Difficulty date: June 28, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  AFT ACTUATOR COVER IS CRACKED.  REMOVED DAMAGE IAW ER 10-3410.
